# SDR AALA202012089009

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,562 hours, 7,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GIRT BAR AT DOOR 1R DIFFICULT TO ARM/DISARM.  REMOVED AND REINSTALLED GIRT BAR TO PROPER ORIENTATION, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
